Algebraically special coplanar shear-free perfect fluids in general relativity

Vu, Khai and Carminati, John 2005, Algebraically special coplanar shear-free perfect fluids in general relativity, Classical and quantum gravity, vol. 22, no. 1, pp. 227-243, doi: 10.1088/0264-9381/22/1/015.

Attached Files
Name Description MIMEType Size Downloads

Title Algebraically special coplanar shear-free perfect fluids in general relativity
Author(s) Vu, Khai
Carminati, John
Journal name Classical and quantum gravity
Volume number 22
Issue number 1
Start page 227
End page 243
Publisher Institute of Physics Publishing
Place of publication London, England
Publication date 2005-01-07
ISSN 0264-9381
Summary We investigate all algebraically special, not conformally flat, shear-free, isentropic (p(w), w + p ≠ 0), perfect fluid solutions of Einstein's field equations. We show, using the GHP formalism, that if the repeated principle null direction of the Weyl tensor is coplanar with the fluid's 4-velocity and vorticity vector (assumed nonzero), then the fluid's expansion must vanish.
Language eng
DOI 10.1088/0264-9381/22/1/015
Field of Research 010504 Mathematical Aspects of General Relativity
HERDC Research category C1 Refereed article in a scholarly journal
HERDC collection year 2005
Copyright notice ©2005, Institute of Physics Publishing
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 915 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 07 Jul 2008, 08:41:09 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact